# SDR FDEA201806181513

- Difficulty date: June 18, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 83,279 hours, 20,926 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: ABA70571
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR DOUBLER ON FUSELAGE SKIN ABA 7057-1 AT STA 275 FOUND CRACK. CRACKED EXISTING REPAIR DOUBLER ON FUSELAGE SKIN ABA7075-1 AT STA 275 CARRIED OUT REPAIR AS PER EA 1-5330-T0310125 A PART 3, TITLE: FUSELAGE - PLATES & SKINS. FUSELAGE SKIN TRIMOUT REPAIR AT STA 275. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
